MathSciNet Relay Station
MathSciNet bibliographic data
MR2348769 (2009e:62002) 62-01 (60G07 60G12 62H20 62M10 62M15 94A12)
Hurd, Harry L.; Miamee, Abolghassem Periodically correlated random sequences. Spectral theory and practice. Wiley Series in Probability and Statistics. Wiley-Interscience [John Wiley & Sons], Hoboken, NJ, 2007. xviii+353 pp. ISBN: 978-0-471-34771-2
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement